# SDR CA060126007

- Difficulty date: January 20, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 28,448 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCB3TN5
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: T10282N
- Condition: Damaged
- Location: Propeller
- Component: Propeller, Hartzl, HCB3TN5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DISCOVERED WARPED TRAILING EDGE OF PROPELLER BY MAINTENANCE.  UNIT HAD BEEN OVERHAULED FEB 2003 THEN RETURNED FOR THIN TRAILING EDGE APRIL 2003.  REPAIRED BY SAME FACILITY.  TRAILING EDGE WAS SIGNIFICANTLY THINNER THAN SIMILAR IN FLEET.  REMOVED PROPELLER FROM SERVICE. (TC NR 20060126007)
